| Model Number |
INTELLIVUE PATIENT MONITOR MX800 |
| Medical Device Problem Code |
Defective Alarm (1014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a complaint on an intellivue mx800 patient monitor indicating that the device failed to alarm.The device was reported to be in clinical use.No adverse event to the patient or user was reported.
Additional Manufacturer Narrative
An analysis of the issue could not be completed.A philips remote service engineer (rse) initially engaged with the customer; however, the customer declined remote technical support and instead requested an onsite visit from a field service engineer (fse) to perform a root cause analysis (rca).A quotation for the onsite service was provided, but the customer did not respond.As a result, the reported malfunction could not be confirmed due to the inability to evaluate the device.A review of the service history for this device shows the problem has not been reported again for this device.